# SDR GAIA04048OP

- Difficulty date: March 10, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Condition: Inoperative
- Location: Aft Lwr Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOWER CARGO FIRE WARNING ILLUMINATED SHORTLY AFTER TAKEOFF, RETURNED TO FWA.  LIGHT WENT OUT BEFORE LANDING.  BITE TEST CARRIED OUT.  FOUND THREE SMOKE DETECTORS WEAK IN THE AFT CARGO.  REMOVED AND REPLACED THREE WEAK SMOKE DETECTORS, RESET THE SYSTEM.  OPS CHECK ON GROUND FOUND NORMAL ON FORWARD AND AFT LOWER CARGO.  (M)
